Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Unpublished Mathematical Tables

Journal: Math. Comp. 3 (1948), 120-121
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the Theory of Numbers, v. 1, Washington, Carnegie Institution, 1919; offset print, New York, Stechert, 1934, p. 48-49.
  • [2] L. E. Dickson, ``Theorems and tables on the sum of the divisors of a number,'' Quart. Jn. Math., v. 44, 1913, p. 267-272. For additions and corrections see P. Poulet, La Chasse aux nombres, Brussels, v. 1, 1929, p. 69-72; v. 2, 1934, p. 187-8.

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society